# SDR AALA202506162697

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 78,139 hours, 30,202 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E2101427B
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER CLOSING AIRCRAFT 1L DOOR, THERE WAS STILL A DOOR OPEN INDICATION ON THE DOOR SD SCREEN. MAINTENANCE REPLACED RELAY 12WN PER ESPM 20-46-50.
